# SDR ASAA2023090544964

- Difficulty date: September 5, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 39,031 hours, 12,259 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Regulator Valve
- Part number: 32145526
- Part serial: 15237
- Condition: Inoperative
- Location: #1 Engine
- Part time: 25,243 hours, 9,349 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG 01 BLEED INOP. GROUNDED - YES. REMOVED AND REPLACED ENG #1 PRSOV OPS CHECK GOOD REF AMM 36-11-04-400-801.
